Alert archive / California / Winter Storm Watches in 2021

Winter Storm Watch 13, NWS Hanford, CA

December 25, 20215 counties in California

NWS Hanford, CA issued this winter storm watch at Dec 25, 2021, 3:49 AM PST for 5 counties in California. It took effect at Dec 26, 2021, 4:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 25, 2021, 3:49 AM PST (11:49 UTC)
In effect from
Dec 26, 2021, 4:00 PM PST
Expired
Dec 26, 2021, 3:15 AM PST
In force
Issued by
NWS Hanford, CA

Counties Fresno County, CA, Kern County, CA, Madera County, CA, Mariposa County, CA, Tulare County, CA

The radar

The San Joaquin Valley radar (KHNX), 42 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 11.8 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2021-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2021-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

555 
WWUS46 KHNX 251149
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
349 AM PST Sat Dec 25 2021

CAZ323-326>331-252300-
/O.EXT.KHNX.WS.W.0008.000000T0000Z-211228T0600Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Sequoia NP-South End of the Upper Sierra-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
Hume Lake, Giant Forest, Lodgepole, and Johnsondale
349 AM PST Sat Dec 25 2021

...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM PST MONDAY...

* WHAT...Heavy snow. New snow accumulations of 1 to 4 feet through
  Sunday morning, then additional accumulations of 2 to 5 feet
  Sunday night through Monday night. Winds gusting as high as 55 
  mph.

* WHERE...Sierra Nevada from Yosemite NP to Lake Isabella.

* WHEN...Until 10 PM PST Monday.

* IMPACTS...Travel will be very difficult to impossible. Strong
  winds and heavy snow could cause tree damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ318-320-322-324-325-332>336-252300-
/O.UPG.KHNX.WS.A.0012.211226T0000Z-211226T1800Z/
/O.NEW.KHNX.WW.Y.0016.211226T0000Z-211226T1800Z/
/O.NEW.KHNX.WS.A.0013.211227T0000Z-211228T1200Z/
Mariposa-Madera Lower Sierra-Fresno-Tulare Lower Sierra-
South End of the Lower Sierra-Yosemite Valley-
San Joaquin River Canyon-Kern River Valley-Piute Walker Basin-
Tehachapi-Grapevine-Frazier Mountain Communities-
Including the cities of Bass Lake, Coarsegold, Fish Camp, 
Oakhurst, North Fork, Auberry, Camp Nelson, Yosemite Valley, 
Lake Isabella, Kernville, Tehachapi, Grapevine, Lebec, 
and Frazier Park
349 AM PST Sat Dec 25 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM PST SUNDAY...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

* WHAT...For the Winter Weather Advisory, snow expected. Total
  snow accumulations of 6 to 12 inches possible with local amounts
  up to 20 inches. Winds gusting as high as 45 mph. For the Winter
  Storm Watch, heavy snow possible. Total snow accumulations of up
  to 30 inches possible. Winds could gust as high as 45 mph.

* WHERE...Mariposa-Madera Lower Sierra, Fresno-Tulare Lower
  Sierra, Yosemite Valley, San Joaquin River Canyon, Kern Lower
  Sierra, Kern River Valley, Piute Walker Basin, Tehachapi,
  Grapevine, Frazier Mountain Communities.

* WHEN...For the Winter Weather Advisory, from 4 PM this 
  afternoon to 10 AM PST Sunday. For the Winter Storm Watch, 
  from Sunday afternoon through late Monday night.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.

* ADDITIONAL DETAILS...Snow level lowering to pass level this
  evening with a couple of inches snow accumulation possible. The 
  hazardous conditions could impact the holiday weekend travel. 
  Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. Monitor the latest 
forecasts for updates on this situation. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
3 follow-up statements
339 
WWUS46 KHNX 252046
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
1246 PM PST Sat Dec 25 2021

CAZ323-326>331-260500-
/O.CON.KHNX.WS.W.0008.000000T0000Z-211228T0600Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Sequoia NP-South End of the Upper Sierra-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
Hume Lake, Giant Forest, Lodgepole, and Johnsondale
1246 PM PST Sat Dec 25 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST
MONDAY...

* WHAT...Heavy snow. New snow accumulations of 1 to 4 feet 
  through Sunday morning, then additional accumulations of 2 to 5 
  feet Sunday night through Monday night. Winds gusting as high as
  55 mph.

* WHERE...Sierra Nevada from Yosemite NP to Lake Isabella.

* WHEN...Snow will begin this afternoon and continue through
  Sunday morning with a brief break on Sunday afternoon before
  beginning again Sunday night and continuing through Monday.

* IMPACTS...Travel will be very difficult to impossible. Strong 
  winds and heavy snow could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ318-320-322-324-325-332>336-260500-
/O.CON.KHNX.WW.Y.0016.211226T0000Z-211226T1800Z/
/O.CON.KHNX.WS.A.0013.211227T0000Z-211228T1200Z/
Mariposa-Madera Lower Sierra-Fresno-Tulare Lower Sierra-
South End of the Lower Sierra-Yosemite Valley-
San Joaquin River Canyon-Kern River Valley-Piute Walker Basin-
Tehachapi-Grapevine-Frazier Mountain Communities-
Including the cities of Bass Lake, Coarsegold, Fish Camp, 
Oakhurst, North Fork, Auberry, Camp Nelson, Yosemite Valley, 
Lake Isabella, Kernville, Tehachapi, Grapevine, Lebec, 
and Frazier Park
1246 PM PST Sat Dec 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM PST SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE MONDAY NIGHT...

* WHAT...For the Winter Weather Advisory, snow expected. Total
  snow accumulations of 6 to 12 inches possible with isolated
  amounts up to 21 inches. Winds gusting as high as 45 mph. For
  the Winter Storm Watch, heavy snow possible. Snow accumulations
  of 6 to 12 inches with isolated amounts up to 30 inches 
  possible. Winds could gust as high as 45 mph.

* WHERE...Mariposa-Madera Lower Sierra, Fresno-Tulare Lower 
  Sierra, Yosemite Valley, San Joaquin River Canyon, Kern Lower 
  Sierra, Kern River Valley, Piute Walker Basin, Tehachapi, 
  Grapevine, Frazier Mountain Communities.

* WHEN...For the Winter Weather Advisory, from 4 PM this 
  afternoon to 10 AM PST Sunday. For the Winter Storm Watch, 
  from Sunday afternoon through late Monday night.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Monitor the latest forecasts for updates on this situation. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

Barlow
855 
WWUS46 KHNX 260331
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
731 PM PST Sat Dec 25 2021

CAZ323-326>331-261200-
/O.CON.KHNX.WS.W.0008.000000T0000Z-211228T0600Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Sequoia NP-South End of the Upper Sierra-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
Hume Lake, Giant Forest, Lodgepole, and Johnsondale
731 PM PST Sat Dec 25 2021

...A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST
MONDAY...

* WHAT...Heavy snow. New snow accumulations of one to three feet
  tonight into Sunday morning. Additional accumulations of two to
  four feet Sunday night through Monday evening. Winds gusting as
  high as 55 mph.

* WHERE...Sierra Nevada from Yosemite NP to Lake Isabella.

* WHEN...Snow will end Sunday morning. There will be a brief break
  in snowfall Sunday afternoon, before snow begins once again 
  Sunday night. 

* IMPACTS...Travel will be very difficult to impossible. Strong 
  winds and heavy snow could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you plan to travel, consider alternate strategies. If you must
travel, carry plenty of food, a good deal of water, warm clothing,
and a flashlight in your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ318-320-322-324-325-332>336-261200-
/O.CON.KHNX.WW.Y.0016.000000T0000Z-211226T1800Z/
/O.CON.KHNX.WS.A.0013.211227T0000Z-211228T1200Z/
Mariposa-Madera Lower Sierra-Fresno-Tulare Lower Sierra-
South End of the Lower Sierra-Yosemite Valley-
San Joaquin River Canyon-Kern River Valley-Piute Walker Basin-
Tehachapi-Grapevine-Frazier Mountain Communities-
Including the cities of Bass Lake, Coarsegold, Fish Camp, 
Oakhurst, North Fork, Auberry, Camp Nelson, Yosemite Valley, 
Lake Isabella, Kernville, Tehachapi, Grapevine, Lebec, 
and Frazier Park
731 PM PST Sat Dec 25 2021

...A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...
...A WINTER STORM WATCH REMAINS IN EFFECT SUNDAY NIGHT THROUGH
MONDAY EVENING...

* WHAT...For the Winter Weather Advisory, snow expected. Total
  snow accumulations of 4 to 8 inches. Winds gusting as high as 
  45 mph. For the Winter Storm Watch, heavy snow possible. Snow 
  accumulations of 8 to 16 inches, with isolated amounts up to 30 
  inches conceivable. Winds could gust as high as 45 mph.

* WHERE...Sierra Nevada foothills above 1,500 feet.

* WHEN...For the Winter Weather Advisory, until 10 AM PST Sunday
  morning. For the Winter Storm Watch, from Sunday night through
  Monday evening. 

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you plan to travel, consider alternate strategies. If you must
travel, carry plenty of food, a good deal of water, warm 
clothing, and a flashlight in your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
BS
126 
WWUS46 KHNX 261115
WSWHNX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hanford CA
315 AM PST Sun Dec 26 2021

CAZ318-320-322-324-325-261915-
/O.UPG.KHNX.WS.A.0013.211227T0000Z-211228T1200Z/
/O.EXB.KHNX.WS.W.0008.211227T0000Z-211228T0600Z/
/O.CON.KHNX.WW.Y.0016.000000T0000Z-211226T1800Z/
Mariposa-Madera Lower Sierra-Fresno-Tulare Lower Sierra-
South End of the Lower Sierra-Yosemite Valley-
San Joaquin River Canyon-
Including the cities of Bass Lake, Coarsegold, Fish Camp, 
Oakhurst, North Fork, Auberry, Camp Nelson, and Yosemite Valley
315 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM PST MONDAY...

* WHAT...For the Winter Weather Advisory, additional accumulations
  up to 2 inches. For the Winter Storm Warning, heavy snow
  expected. Total accumulations of 8 to 16 inches, with isolated 
  amounts up to 30 inches. Winds could gust as high as 25 mph. 

* WHERE...Sierra Nevada foothills above 1,500 feet.

* WHEN...For the Winter Weather Advisory, until 10 AM PST this
  morning. For the Winter Storm Warning, from 4 PM this afternoon
  to 10 PM PST Monday. 

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ323-326>331-261915-
/O.CON.KHNX.WS.W.0008.000000T0000Z-211228T0600Z/
Yosemite NP outside of the valley-Upper San Joaquin River-
Kaiser to Rodgers Ridge-Kings Canyon NP-Grant Grove Area-
Sequoia NP-South End of the Upper Sierra-
Including the cities of Tuolumne Meadows, Wawona, 
Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, 
Huntington Lake, Shaver Lake, Cedar Grove, Grant Grove, 
Hume Lake, Giant Forest, Lodgepole, and Johnsondale
315 AM PST Sun Dec 26 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST
MONDAY...

* WHAT...Heavy snow. Additional accumulations of two to four feet
  with isolated amounts up to five feet. Winds could gust as high
  as 55 mph.

* WHERE...Sierra Nevada from Yosemite NP to Lake Isabella.

* WHEN...Through 10 PM PST Monday. There will be a brief break in
  snowfall through the afternoon, before snow begins once again 
  tonight.

* IMPACTS...Travel will be very difficult to impossible. Strong 
  winds and heavy snow could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

CAZ332>336-261915-
/O.UPG.KHNX.WS.A.0013.211227T0000Z-211228T1200Z/
/O.NEW.KHNX.WW.Y.0017.211227T1200Z-211228T0600Z/
/O.CON.KHNX.WW.Y.0016.000000T0000Z-211226T1800Z/
Kern River Valley-Piute Walker Basin-Tehachapi-Grapevine-
Frazier Mountain Communities-
Including the cities of Lake Isabella, Kernville, Tehachapi, 
Grapevine, Lebec, and Frazier Park
315 AM PST Sun Dec 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST
MONDAY...

* WHAT...For the first Winter Weather Advisory, additional
  accumulations up to 2 inches through 10 AM PST this morning. For
  the second Winter Weather Advisory, heavy snow expected. Total
  accumulations of 6 to 12 inches with isolated amounts up to 18 
  inches. Winds could gust as high as 45 mph.

* WHERE...Kern River Valley, Piute Walker Basin, Tehachapi,
  Grapevine and Frazier Mountain Communities above 2,000 feet.

* WHEN...For the first Winter Weather Advisory, until 10 AM PST 
  this morning. For the second Winter Weather Advisory, from 4 
  AM to 10 PM PST Monday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute. Gusty winds could bring down tree branches.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this winter storm watch went out at Dec 24, 1:49 PM PST, 14 hours earlier.

Area forecast discussion, Dec 24, 1:49 PM PST, 14 hours before
Area Forecast Discussion
National Weather Service Hanford CA
149 PM PST Fri Dec 24 2021

.SYNOPSIS...A very wet weather pattern will continue through the
holiday weekend with brief breaks as several weather disturbances
move into and across the Central California Interior. Heavy
mountain snow and significant lower elevation rain will occur
through the middle of next week.

&&

.DISCUSSION...
We are in the midst of another semi-break in action for the central
California Interior. As with all of the expected breaks we still
expect a threat of showers for many locations but on the whole the
precipitation will be very light. Once the breaks end then the
light to moderate precipitation commences. Todays break will
continue through tomorrow late morning/early afternoon and
then chances for precipitation greatly increases once again. This
parade of precipitation is all caused by a seasonably semi-
permanent high setting up over the Pacific Ocean just southwest of
the Gulf of Alaska and the mid-latitude energy in the northern
hemisphere pushes up and over the ridging and drops southward on
the eastern periphery of the high into the SW Conus. This actually
looks to continue into the New Year. So in the long term expect
breaks in the precipitation followed by more activity.

As for the next several days a colder system will move into the
region beginning tomorrow late afternoon and into Sunday. Snow
levels will drop from the current 6,000 to 7,000 foot heights down
to 4,000 to 3,500 feet by Saturday (Christmas) evening and then
down to 2,500 to 2,000 feet by early Sunday morning. The colder
temperatures will be associated with another batch of
precipitation Saturday evening into Sunday morning so the threat
of foothill snowfall will be present. A Winter Storm Watch is
currently in effect for the Sierra foothills and the Kern County
Mountains until Monday morning to bring attention to this fact.
As far as the passes are concerned the Walker and the Tehachapi
Passes will have the greatest chances of seeing snowfall. There is
a 44 percent chance of 1 inch or greater snowfall for Tehachapi on
Saturday evening into Sunday morning. Meanwhile, the snow levels
will be a bit higher for the Tejon Pass area (Grapevine) to around
3,500 feet and the precipitation amounts will be less leaving
about a 25 percent chance of a trace of snowfall on the Grapevine
pass by Sunday morning. Again keep in mind that traffic levels
could be higher due to the Holidays and even a trace of snowfall
on the Grapevine could cause slowdowns. Snowfall on any of the
passes is sure to at the very least slow things down but road
closures could occur, so before traveling do yourself a favor and
call our CalTrans friends' road condition hotline at
1-800-927-7623 and potentially save you from being stuck in
traffic or turning around to use another route.

Another brief break is expected Sunday afternoon through Sunday
evening when another cold system begins to enter the northern
parts of the CWA and will move southward through Monday night.
Snow levels look to drop to 2,000 to 1,500 feet increasing
chances of low elevation snowfall. However, by the time this
happens most of the precipitation chances will be minimal. But, if
some of the precipitation hangs around longer and gets as cold as
expected a few flakes could fall on the lowest foothill
locations...dare I say higher valley locations. That is a very
big BUT, and at this time does not look likely, however confidence
either way is very low at this time so will need to closely
monitor this situation. With this setup though Grapevine,
Tehachapi, and Walker passes could see a bit better chances of
snow on Monday night into Tuesday morning again potentially
hampering travels on the roadways. The high desert areas of Kern
County look to possibly get a dusting of snow in this Monday night
to Tuesday morning timeframe.

As if this all was not enough the active unsettled pattern looks
to continue through the remainder of next week, and again as
alluded to earlier, could continue into the New Year.

&&

.AVIATION...MVFR conditions are likely in and near showers over
the next 24 hours. Mountain obscurations with areas of IFR
conditions are expected in the Sierra Nevada through at least the
next 24 hours.

&&

.AIR QUALITY ISSUES...
None.

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is low.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.html for additional information
an/or to provide feedback.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Saturday afternoon through Sunday
morning for CAZ318-320-322-324-325-332>336.

Winter Storm Warning until 4 PM PST Sunday for CAZ323-326>331.

&&

public...Andersen
aviation....JDB

weather.gov/hanford

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:49 AM PSTWinter Weather AdvisoryHNXFresno, Kern, Madera, Mariposa, Tulare28 hr

Nearby

Winter Storm Watches in California, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.